Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 232, NWS Cheyenne, WY

August 18, 2013Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 18, 2013, 6:19 PM MDT for Scotts Bluff County, Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2013, 6:19 PM MDT (00:19 UTC)
Expired
Aug 18, 2013, 7:00 PM MDT
In force
41 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 112 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 0.3 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2013-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1557 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2013-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1557 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
2338 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

440 
WUUS55 KCYS 190019
SVRCYS
NEC157-190100-
/O.NEW.KCYS.SV.W.0232.130819T0019Z-130819T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT SUN AUG 18 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 700 PM MDT

* AT 614 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STEGALL...
  AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MORRILL...HUBBARD HILL...MITCHELL AND SCOTTS BLUFF NATIONAL
  MONUMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4185 10405 4185 10406 4201 10405 4200 10369
      4200 10367 4187 10368 4179 10372 4179 10405
TIME...MOT...LOC 0019Z 239DEG 19KT 4189 10395

HAIL...1.25IN
WIND...<50MPH

$$

LIEBL
2 follow-up statements
682 
WWUS55 KCYS 190038
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
638 PM MDT SUN AUG 18 2013

NEC157-190100-
/O.CON.KCYS.SV.W.0232.000000T0000Z-130819T0100Z/
SCOTTS BLUFF NE-
638 PM MDT SUN AUG 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SCOTTS BLUFF COUNTY UNTIL 700 PM MDT...

AT 637 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STEGALL...AND
MOVING NORTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
HUBBARD HILL...MORRILL...MITCHELL AND SCOTTS BLUFF NATIONAL MONUMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4185 10405 4185 10406 4201 10405 4200 10369
      4200 10367 4187 10368 4179 10372 4179 10405
TIME...MOT...LOC 0038Z 239DEG 19KT 4190 10391

HAIL...1.00IN
WIND...<50MPH

$$

LIEBL
027 
WWUS55 KCYS 190052
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
652 PM MDT SUN AUG 18 2013

NEC157-190103-
/O.EXP.KCYS.SV.W.0232.000000T0000Z-130819T0100Z/
SCOTTS BLUFF NE-
652 PM MDT SUN AUG 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCOTTS BLUFF
COUNTY WILL EXPIRE AT 700 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4185 10405 4185 10406 4201 10405 4200 10369
      4200 10367 4187 10368 4179 10372 4179 10405
TIME...MOT...LOC 0053Z 239DEG 19KT 4194 10382

$$

LIEBL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 5:27 PM MDT, 52 minutes earlier.

Area forecast discussion, Aug 18, 5:27 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
527 PM MDT SUN AUG 18 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)

ISSUED AT 358 PM MDT SUN AUG 18 2013

A SHORTWAVE MOVING OVER WYOMING TODAY HAS SPARKED OFF SCATTERED
SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST WYOMING...WITH A FEW
DEVELOPING IN THE SOUTHERN NEBRASKA PANHANDLE AS WELL. SFC
ANALYSIS SHOWS A RATHER FOCUSED CONVERGENCE ZONE ALONG THE
INTERSTATE 25 CORRIDOR WITHIN THE LEESIDE PRESSURE TROUGH AND
AHEAD OF THE MAIN COLD FRONT BEGINNING TO MOVE INTO NORTHERN
PORTIONS OF THE CWA THIS AFTERNOON. AN INCREASINGLY UNSTABLE
ENVIRONMENT EAST OF THE LEESIDE TROUGH WILL COMBINE WITH 30 TO 40
KTS OF SHEAR TO ENHANCE POTENTIAL FOR STRONGER THUNDERSTORMS IN
THIS AREA. UPWARDS OF 2000 J/KG OF MLCAPE IN A WEAKLY CAPPED
ENVIRONMENT IS BEING ANALYZED HERE AT 21Z...AND WITH A FEW MORE
HOURS OF HEATING AHEAD OF THE SHORTWAVE...WOULD NOT BE SURPRISED
SEE A FEW STORMS PRODUCE MARGINALLY SEVERE HAIL AND WINDS IN THE
SOUTHERN HALF OF THE PANHANDLE. FURTHER WEST...HUMIDITIES IN THE
MID TEENS TO MID 20S AND GUSTY WINDS OF 20 TO 30 MPH ARE PRODUCING
A MARGINAL FIRE WEATHER THREAT ALONG AND WEST OF THE LARAMIE
RANGE. IN ADDITION...RADAR IS SHOWING A FEW THUNDERSTORMS
PRODUCING ONLY LIGHT AMOUNTS OF RAINFALL SO WOULD NOT BE SURPRISED
TO SEE A COUPLE FIRE STARTS UNDERNEATH THIS ACTIVITY. BUT
EMBEDDED MODERATE RAIN PRODUCERS SHOULD MINIMIZE THE OVERALL FIRE
THREAT FROM THUNDERSTORMS FOR TODAY.

THE FRONT WILL MOVE THROUGH THE CWA TONIGHT...WITH WINDS SHIFTING
FROM THE NORTH BEHIND THE FRONT BACK TO THE EAST-SOUTHEAST MONDAY
AFTERNOON. THE FRONT SHOULD PUSH THE HIGHER LLVL MOISTURE TO THE
SOUTH AND EAST TONIGHT SO NOT EXPECTING A RETURN OF ANY LOW CLOUDS
OR FOG. A WEAKER SHORTWAVE WILL APPROACH FROM THE NORTHWEST MONDAY
AFTERNOON...BUT A SOMEWHAT DRIER MID LAYER WILL BE IN PLACE AS
WELL. THUS THE COVERAGE OF SHOWERS AND TSTORMS WILL BE LESS AND
WILL REMAIN MORE FOCUSED OVER THE MOUNTAINS. TEMPERATURES WILL
REMAIN LARGELY UNCHANGED AS THE THERMAL TROUGH REMAINS OVERHEAD.
COULD SEE NEAR RECORD TEMPS ONCE AGAIN OUT WEST...ESPECIALLY AT
RAWLINS. WINDS WILL BE MUCH LESS OVERALL AS THE SFC PRESSURE
GRADIENT WILL RELAX BEHIND FROPA...SO EVEN WITH A PERSISTENT DRY
BOUNDARY LAYER OUT WEST...FIRE WEATHER CONCERNS WILL BE LESS.

FOR TUESDAY...THE THERMAL RIDGE WILL AMPLIFY OVERHEAD AS THE MAIN
RIDGE AXIS MOVES OVERHEAD SO TEMPERATURES WILL BE ON THE RISE. COULD
SEE HIGHS BREACH THE CENTURY MARK IN THE PANHANDLE...WITH UPPER 80S
TO UPPER 90S ELSEWHERE. BASED ON TODAYS MOS GUIDANCE...THE MAJORITY
OF HIGH TEMPERATURE RECORDS ACROSS SOUTHEAST WYOMING AND THE
NEBRASKA PANHANDLE ARE AT RISK OF BEING BROKEN. HOWEVER...ANOTHER
VIGOROUS SHORTWAVE WITH DEEPER MONSOONAL MOISTURE WILL APPROACH
FROM THE SOUTHWEST IN THE LATE AFTERNOON AND EVENING SO EXPECT TO
SEE CONVECTION DEVELOP OVER THE MOUNTAINS THEN PUSH EAST ACROSS
THE PLAINS THROUGH THE EVENING. ANOTHER WEAK COOL FRONT WILL
APPROACH FROM THE NORTH IN THE EARLY EVENING WHICH WILL PROVIDE
FOCUS FOR CONVECTIVE INITIATION AS WELL. ALL IN ALL...TIMING OF THIS
ACTIVITY WILL DETERMINE JUST HOW HOT TEMPERATURES WILL GET ON
TUESDAY.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 358 PM MDT SUN AUG 18 2013

SHOWERS AND THUNDERSTORMS WILL QUICKLY COME TO AN END TUESDAY
NIGHT WITH LOSS OF DAYTIME HEATING. UPPER RIDGE LOOKS TO REMAIN
OVER THE AREA WITH 700MB TEMPERATURES +14 TO +16C OVERNIGHT.
SHOULD BE A FAIRLY WARM NIGHT INTO WEDNESDAY MORNING.

GFS AND ECMWF IN FAIRLY GOOD AGREEMENT WITH SHORTWAVE ENERGY
MOVING THROUGH THE RIDGE WEDNESDAY MORNING AND AFTERNOON ACROSS
NORTHERN WYOMING. SURFACE LOW PRESSURE TROUGHING ALONG THE LARAMIE
RANGE SHOULD FOCUS AFTERNOON SHOWERS AND THUNDERSTORMS IN THIS
AREA. BOTH MODELS FOCUS BEST CHANCES WEST OF THE LARAMIE
RANGE...SO HAVE CONTINUED BEST CHANCES WEST.

FAIRLY DRY THURSDAY AND FRIDAY WITH ONLY ISOLATED MOUNTAIN SHOWERS
AND THUNDERSTORMS AS THE MONSOONAL PLUME GETS SHUNTED SOUTH INTO
COLORADO.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 527 PM MDT SUN AUG 18 2013

SCATTERED SHOWERS AND TSTRMS WILL MOVE EAST ACROSS ERN WY AND THE
PANHANDLE INTO EARLY THIS EVENING WITH A BRIEF PD OF GUSTY WINDS AND
MVFR VSBYS IN THE STRONGER STORMS.  ACTIVITY EXPECTED TO END BY
MID-EVENING LEAVING VFR ACROSS THE REGION MOST OF TONIGHT AND
MONDAY.  SOME LOW CIGS AND FOG POSSIBLE OVER PARTS OF THE NEB
PANHANDLE LATER TONIGHT INTO MONDAY MID-MORNING.

&&

.FIRE WEATHER...
ISSUED AT 358 PM MDT SUN AUG 18 2013

DRY AND BREEZY CONDITIONS WILL CONTINUE THROUGH LATE THIS
AFTERNOON MAINLY ALONG AND WEST OF THE LARAMIE RANGE. HUMIDITIES
WILL GENERALLY BE IN THE MID TEENS TO MID 20S IN THIS AREA WITH
GUSTS OF 20 TO 25 MPH. LOCALLY STRONGER WINDS OF 25 TO 35 MPH IN
THE NORTHERN FOOTHILLS OF THE SNOWY RANGE WILL OCCUR THROUGH THE
AFTERNOON...HOWEVER HUMIDITIES WILL REMAIN IN THE UPPER TEENS TO
LOW 30S HERE. SCATTERED THUNDERSTORMS WILL PRODUCE LIGHT TO
BRIEF MODERATE RAINFALL IN THIS AREA AS WELL...AND WILL MOVE EAST
ACROSS THE PLAINS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA
PANHANDLE THROUGH EARLY THIS EVENING. OTHERWISE...PERSISTENT HIGH
PRESSURE IN THE UPPER ATMOSPHERE WILL KEEP TEMPERATURES ABOVE
NORMAL ACROSS THE DISTRICT THROUGH THE WEEK. MIDLEVEL MONSOONAL
MOISTURE WILL BE ON THE INCREASE AS WELL...AND WILL MAINTAIN
CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE WEEK.
THE BEST CHANCE WILL BE FOR THE MOUNTAINS AND NEARBY LOWER
ELEVATIONS EACH AFTERNOON BUT ESPECIALLY FOR TUESDAY AND BEYOND.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RJM
LONG TERM...CLAYCOMB
AVIATION...RE
FIRE WEATHER...RJM
Hazardous weather outlook, Aug 18, 1:48 PM MDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
148 PM MDT SUN AUG 18 2013

WYZ101>119-192000-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
148 PM MDT SUN AUG 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE OVER MUCH OF SOUTHEAST
WYOMING THROUGH THE EARLY EVENING. OCCASIONAL LIGHTNING AND BRIEF
PERIODS OF RAIN WILL ACCOMPANY THE STORMS. A FEW WILL
PRODUCE BRIEF WIND GUSTS UP TO 45 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF LATE DAY THUNDERSTORMS FOR MUCH OF
SOUTHEAST WYOMING THROUGH THE WEEK...WITH THE COVERAGE THE
GREATEST OVER THE MOUNTAINS. GUSTY WINDS AND BRIEF MODERATE
RAINFALL WILL ACCOMPANY POTENTIALLY STRONG ACTIVITY MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-192000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
148 PM MDT SUN AUG 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SCATTERED COVERAGE OF THUNDERSTORMS WILL DEVELOP LATE THIS
AFTERNOON OVER THE WESTERN NEBRASKA PANHANDLE AND WILL MOVE
EASTWARD THROUGH THE EARLY EVENING. MANY OF THE STORMS WILL
PRODUCE BRIEF WIND GUSTS TO 45 MPH AND ONLY LIGHT RAINFALL. A FEW
STORMS WILL ALSO PRODUCE SMALL HAIL AND MODERATE RAINFALL OVER
THE AREA FROM CHADRON TO SIDNEY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF LATE DAY THUNDERSTORMS FOR THE NEBRASKA
PANHANDLE THROUGH THE WEEK...WITH THE GREATEST COVERAGE EXPECTED
IN THE NORTHERN COUNTIES. GUSTY WINDS AND BRIEF MODERATE
RAINFALL WILL ACCOMPANY POTENTIALLY STRONG ACTIVITY MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Aug 18, 4:49 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
449 PM MDT SUN AUG 18 2013

WYZ108-182330-
GOSHEN COUNTY WY-
449 PM MDT SUN AUG 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GOSHEN COUNTY UNTIL
530 PM MDT...

AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF HAWK SPRINGS...OR 28 MILES
SOUTH OF TORRINGTON...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAWK SPRINGS...
  LA GRANGE...
  HAWK SPRINGS RECREATION AREA...
  HAWK SPRINGS CAMPGROUND...

&&

LAT...LON 4177 10450 4181 10446 4184 10438 4184 10408
      4157 10408 4157 10432 4157 10439 4162 10446
      4169 10449
TIME...MOT...LOC 2249Z 251DEG 24KT 4169 10435

LIEBL
Special weather statement, Aug 18, 5:37 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
537 PM MDT SUN AUG 18 2013

NEZ019-WYZ108-190015-
GOSHEN COUNTY WY-SCOTTS BLUFF NE-
537 PM MDT SUN AUG 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN AND FAR WESTERN
SCOTTS BLUFF COUNTIES UNTIL 615 PM MDT...

AT 532 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HAWK SPRINGS RECREATION AREA...OR 22 MILES
SOUTH OF TORRINGTON...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LYMAN...
  STEGALL...
  HAWK SPRINGS...

&&

LAT...LON 4200 10396 4171 10386 4168 10432 4176 10443
      4184 10444 4189 10435
TIME...MOT...LOC 2336Z 252DEG 16KT 4175 10418

LIEBL
Special weather statement, Aug 18, 5:49 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT SUN AUG 18 2013

WYZ107-108-190030-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
549 PM MDT SUN AUG 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND WESTERN GOSHEN
COUNTIES UNTIL 630 PM MDT...

AT 546 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GRAYROCKS RESERVOIR...OR 11 MILES EAST OF
WHEATLAND...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN PLATTE AND WESTERN GOSHEN
COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4220 10439 4198 10440 4199 10488 4220 10488
TIME...MOT...LOC 2349Z 291DEG 12KT 4210 10473

LIEBL
Special weather statement, Aug 18, 6:07 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
607 PM MDT SUN AUG 18 2013

WYZ108-190030-
GOSHEN COUNTY WY-
607 PM MDT SUN AUG 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GOSHEN COUNTY UNTIL 630
PM MDT...

AT 605 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LINGLE...OR 10 MILES WEST OF TORRINGTON...
MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TORRINGTON...
  YODER...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4222 10406 4193 10405 4189 10441 4221 10442
TIME...MOT...LOC 0007Z 266DEG 24KT 4211 10434

LIEBL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 6:45 PM MDTSpecial Weather StatementCYSScotts Bluff45 min
Aug 18, 7:04 PM MDTSpecial Weather StatementCYSBox Butte41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.